We know there is high demand for pediatric over-the-counter pain relievers and fever reducers. While we are not experiencing a widespread shortage of Children’s Advil in the United States at this time, we understand some products might not be as easily located. We are working closely with our retailers every day to provide Children’s Advil throughout the cold and flu season.
Headaches
3 Common Types of Headaches and What Causes Them
Read Article3 Common Types of Headaches and What Causes Them
Sleeping Issues
About Non-Prescription (Over the Counter) Sleep Aids
Read ArticleAbout Non-Prescription (Over the Counter) Sleep Aids
Both of these medications include the same active ingredients but are conveniently provided in two different forms. Advil PM caplets are a solid dose form with ibuprofen 200 mg and diphenhydramine citrate 38 mg per tablet. Advil PM Liqui-gels are liquid-filled capsules with ibuprofen 200 mg and diphenhydramine hydrochloride 25 mg per capsule. The amount of diphenhydramine base (active ingredient) is the same in both dose forms.